In general terms, we show that the regularity results proved in  (see also ) for strong solutions to the linear stationary Stokes system under slip type boundary conditions allow to extend to these boundary conditions many of the well known results for solutions to the nonlinear evolution Navier–Stokes equations under the classical non-slip boundary condition.
Cite this article
Hugo Beirão da Veiga, Remarks on the Navier–Stokes evolution equations under slip type boundary conditions with linear friction. Port. Math. 64 (2007), no. 4, pp. 377–387DOI 10.4171/PM/1790